# SDR AALA20150529013

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 44,135 hours, 21,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001201
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT NR 4 JUMP SEAT IS INOPERATIVE & DOES NOT SEEM TO RECHARGE.  R & R FLASHLIGHT & BASE IAW AMM 25-60-00.
